# SDR DALA2024070106629

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 950 Lbl 52
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0417930) CORROSION IN AFT MAIN CABIN FLOOR STRUCTURE SUPPORT, APROX BS.950 LBL.52. REMOVED AND REPLACED INTERCOSTAL P/N: 147A5660U22 IAW B737 SRM 51-40-02-OG.
